# SDR HEEA063188

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NEXT TO VOID ON AFT LOWER RIGHT SIDE OF EXHAUST ASSEMBLY.
